# SDR 2009FA0000409

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N441JK
- Make and model: Cessna 441
- Aircraft serial: 4410197
- Aircraft time: 4,946 hours, 4,210 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: MS2123316
- Condition: Loose
- Location: L Tmlg Trunnion
- Component: Trunnion Suppor, Cessna
- Component part number: 58225025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE LT MAIN GEAR REMOVED FROM THE WING FOR SID INSP, THE AFT TRUNNION BRG WAS FOUND VERY LOOSE IN THE AFT TRUNNION SUPPORT.
